I have been recommended this drug for seizures, but I experience very low moods, which I think are linked to exhaustion related to the seizures. I am concerned about the possibility of suicidal thoughts on first taking this drug. It's difficult to decide whether to take, as I am uncertain if it will remove all the symptoms/seizures yet make me a bit 'dull' and cause other problems, like rashes, weight gain, which won't do my low self-esteem any good! Thank you. TMarie
Timariesn; Yes I believe both of these can be the side effect of this medications. Pease But anytime if these type of effect show up you should give your doctor a call.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 3 answers
Updated 2 Dec 2010 • 2 answers
Updated 8 Feb 2013 • 2 answers
Updated 19 Nov 2014 • 2 answers
Updated 6 Nov 2018 • 1 answer